On Lupas-Jain-Beta Operators


Patel P. G. , Soylemez D., GÜREL YILMAZ Ö.

THAI JOURNAL OF MATHEMATICS, vol.20, no.2, pp.511-525, 2022 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2022
  • Title of Journal : THAI JOURNAL OF MATHEMATICS
  • Page Numbers: pp.511-525
  • Keywords: positive linear operators, asymptotic formula, local approximation, STATISTICAL APPROXIMATION, LINEAR-OPERATORS, THEOREMS, CONVERGENCE

Abstract

In this paper, an integral variant of the Lupas operators are investigated. The rate of convergence of these operators with the help of K-functional is discussed. Asymptotic formula, rate of convergence and weighted approximation results are established. At the end, we discussed better error estimation of these operators.